# SDR FDEA201206182256

- Difficulty date: June 18, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- Aircraft time: 37,613 hours, 31,498 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5377963520000
- Condition: Bent
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM TOP FLANGE IS BENT 10 SQUARE INCHES AT CLEVIS ADAPTER BETWEEN SEAT TRACKS 2L AND 3L AND FRAME 37.  CUT, REMOVED DAMAGED SECTION & SPLICED IN NEW SECTION OF CROSSBEAM IAW SRM 53-10-15, FIG 201, SHT 3.
